MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C PROCESSING MODULE; AUTOMATED CHEMISTRY ANALYZER

ABBOTT GMBH ALINITY C PROCESSING MODULE; AUTOMATED CHEMISTRY ANALYZER
Model Number 07P9920
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated creatinine result generated on the alinity c analyzer on one patient.Results provided: sid 500010630 = 2.934 / 1.99 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from alinity c creatinine, list number 07p99-20 in section d of this report to alinity c processing module, list number 03r67-01.Manufacturing site of new suspect device is the same as previous one.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
During the subsequent site visit by the field service engineer (fse) the analyzer was inspected, and part replacement and cleaning was performed.Return testing was not completed as returns were not available.A review of the analyzer service history identified no contributing factors to the current complaint.There have been no further occurrences of discrepant results after the service activity was performed by the fse.The alinity ci series operations manual addresses sample result observed problems for erratic/discrepant results.A review of the clinical chemistry systems tracking and trending data revealed no systemic issues or trends associated with the discrepant result described in this complaint.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Based on the investigation no product deficiency was identified.

Brand Name
ALINITY C PROCESSING MODULE
Common Device Name
AUTOMATED CHEMISTRY ANALYZER
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9520943
Report Number3002809144-2019-01088
Device Sequence Number10911405
Product Code JJE
UDI-Device Identifier00380740135102
UDI-Public00380740135102
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number07P9920
Device Catalogue Number03R67-01
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer01/06/2020
01/17/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date01/15/2020
01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C CREATININE LIST 07P99-20; ALINITY C CREATININE LIST 07P99-20; ALINITY C PROCESSING MODULE LIST 03R67-01; LOT UNKNOWN; LOT UNKNOWN; SERIAL (B)(4)